On Multiply Periodic Real Functions: An Addendum.
Manuscripta mathematica, Tome 22 (1977), pp. 289-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__22_251737,
author = {Ralf Kern},
title = {On {Multiply} {Periodic} {Real} {Functions:} {An} {Addendum.}},
journal = {Manuscripta mathematica},
pages = {289--292},
year = {1977},
volume = {22},
zbl = {0392.26004},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__22_251737/}
}
Ralf Kern. On Multiply Periodic Real Functions: An Addendum.. Manuscripta mathematica, Tome 22 (1977), pp. 289-292. http://geodesic.mathdoc.fr/item/MM2_1977__22_251737/